# SDR CA130225014

- Difficulty date: February 23, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 16,655 hours
- Engine: Ge CF3410E5A1
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF, THE LANDING GEAR WOULD NOT RETRACT.  RETURNED AND LANDED OVERWEIGHT BY 500KG, 44.5, NLG WOW 2 SENSOR REPLACED IAW AMM 32-62-01/401.  HARNESS OF NLG WOW 2 & STEERING FEEDBACK REPLACED IAW WMM 32-62-50.  ACFT JACKED IAW AMM 07-10-01. ACFT GEAR SWING CARRIED OUT IAW AMM 32-33-00-710-801A/500.  OVERWEIGHT LANDING INSPECTION CARRIED OUT IAW AMM 05-50-27.  NO FAULTS FOUND, WITHINI LIMITS.  ACFT OK FOR SERVICE.
